MDJunction - People Helping People
 
Ask a Question
03/15/2012 04:30 AM

Have to go o Statins

Rubberman
Rubberman  
Posts: 2083
VIP Member
I'm an Advocate

How would you say stains effect Fibro

All the best to every one & have a lovely day

Faith Hope peace & love to all.

Brother in Pain

Bobby

Reply

03/15/2012 06:54 AM
countrycook
countrycook  
Posts: 76
Member

Hi Bobby, I take statins as well and have for a while, for me it causes a little more muscle pain then normal. Had a reaction to one of them so it had to be switched. You just have to make sure that you pay close attention to symptoms that pop up. Sometimes when you are in pain all the time it's hard to decifer what is a new pain. I had pains up the back of my shins like I had run a mile and it wouldn't go away so the doctor took me off right away. Hope this helps some. Have a nice day.

03/15/2012 07:03 AM
Rubberman
Rubberman  
Posts: 2083
VIP Member
I'm an Advocate

Thank you countrycook

will have to keep a eye on it my cholesterol

is 6 so Doc whats me to take statin bit dont

realy want more pain.

no pain no gain surpose.

take care Countrycook

Brother in Pain

Bobby


03/15/2012 03:14 PM
Clarita
Clarita  
Posts: 13053
VIP Member

Bobby, Do not know anything about statins as to how they affect fibromites yet am pleased Ann just answered You. Hope they will not cause you too much pains. Wonder if a dietician/nutritionist could help you to get your cholestoral lowered by diet?

Keep us in the loop.

Massively rooting for you brother fibromite.

Gentle hugs from Devon to London winging their way to you across the UK, love Clarita Smile


03/15/2012 06:11 PM
stillhopeful
stillhopeful  
Posts: 5075
Group Leader
I'm an Advocate

Bobby,

My exerience is similar to countrycook's experience. I had trouble with all statins, same pain that countrycook explains. Now on Crestor and no pains so far. Doc in Florida just started me on it though. maybe about 3-4 weeks ago. I have a servere high risk for stroke and heart problems, actually have already had stents in my heart disease, but heart disease was caused by my systemic lupus.

Good luck Bobby, and remember as countrycook says, sometimes it is hard to decifer where the pains derive from.

God Bless and have a good evening,

Christine

Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved